Alert archive / New Mexico / Areal Flood Advisories in 2014

Areal Flood Advisory 252, NWS Albuquerque, NM

July 20, 2014Chaves County, New Mexico

NWS Albuquerque, NM issued this areal flood advisory at Jul 20, 2014, 3:56 PM MDT for Chaves County, New Mexico. It was in force for 94 min.

The area

The counties it named.

The facts

Issued
Jul 20, 2014, 3:56 PM MDT (21:56 UTC)
Expired
Jul 20, 2014, 5:30 PM MDT
In force
94 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 157 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.9 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2257 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this areal flood advisory went out at Jul 20, 3:11 PM MDT, 45 minutes earlier.

Area forecast discussion, Jul 20, 3:11 PM MDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
311 PM MDT SUN JUL 20 2014

.SYNOPSIS...
SLOW MOVING SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL
WILL CONTINUE THROUGH TUESDAY FOR PORTIONS OF CENTRAL AND EASTERN
NEW MEXICO. THE COVERAGE OF THIS ACTIVITY WILL BE MORE ISOLATED IN
NATURE THAN RECENT WEEKS. A STRONG AREA OF HIGH PRESSURE WILL THEN
SHIFT OVER THE STATE WEDNESDAY AND BRING THE HOTTEST TEMPERATURES
IN QUITE A WHILE FOR CENTRAL AND WESTERN NEW MEXICO. MANY LOWER
ELEVATION AREAS WILL TOP OUT IN THE MID 90S TO LOW 100S. THE HIGH
WILL THEN SHIFT WEST AND ALLOW SEVERAL MOIST BACK DOOR FRONTS TO
SHIFT WESTWARD INTO THE STATE. THIS WILL TAPER OFF THE HEAT AND
INTRODUCE ANOTHER ROUND OF MORE SCATTERED THUNDERSTORMS FRIDAY INTO
THE WEEKEND.

&&

.DISCUSSION...
FORECAST CONFIDENCE FOR THIS EVENING IS VERY LOW BUT WITH MODERATE
POTENTIAL IMPACT. SHORT-TERM MODEL GUIDANCE IS ALL OVER THE PLACE
WITH RESPECT TO PLACEMENT OF CONVECTIVE FEATURES THIS EVENING. THE
20Z SURFACE DEWPOINT VALUES ARE CRATERING OVER MUCH OF THE REGION
DESPITE ABUNDANT MID AND UPPER LEVEL MOISTURE. THE BEST MOISTURE IS
POOLING AROUND THE MIDDLE RIO GRANDE VALLEY AND OVER THE SE PLAINS.
THE LATEST HRRR AND 12Z GFS ARE PICKING UP ON A CONVECTIVE COMPLEX
MOVING FROM THE DIVIDE TO NEAR THE ABQ METRO THIS EVENING. THE 06Z
WRF AND NAM GUIDANCE SHOWED THIS EARLIER BUT BACKED OFF ON IT FOR
THE 12Z RUN. QPF VALUES COULD BE HIGH BENEATH A SLOW MOVING SOUTH
TO NORTH COMPLEX BUT PLACEMENT AND DURATION IS VERY QUESTIONABLE.
PLACED CHANCE POPS OVER A LARGE AREA OF CENTRAL NM AS A RESULT. THE
OTHER WRINKLE IS THE HRRR SHOWS A LARGE AREA OF PRECIP SHIFTING
NORTH AFTER 06Z UP THE LOWER RIO GRANDE VALLEY. WOULD NOT BE
SURPRISED TO SEE THIS OCCUR AS THE LATEST IR SHOWS SOME VIGOROUS
CONVECTION ERUPTING OVER NORTH CENTRAL MEXICO.

THE GFS ENSEMBLE AND SREF SHOW WITH VERY GOOD AGREEMENT THE CURRENT
594DM H5 HIGH CENTERED OVER SOUTHEAST NM SHIFTING NORTH MONDAY AND
TUESDAY AND BUILDING TO 599DM OVER SOUTHERN COLORADO. THIS INTRODUCES
ANOTHER TOSS UP AS HEIGHTS RISE WELL ABOVE NORMAL BUT AN AXIS OF MID
LEVEL MOISTURE ROTATES WEST FROM WEST/CENTRAL TX. SEVERAL DAYS AGO
MODELS WERE CONSERVATIVE WITH CONVECTIVE DEVELOPMENT BUT TRENDS HAVE
BEEN FOR MORE COVERAGE...PARTICULARLY TUESDAY. MADE ONLY SUBTLE POP
CHANGES TO INCREASE VALUES OVER THE PLAINS. OTHERWISE...EXPECT AT
LEAST HOT TEMPS.

BEYOND WEDNESDAY THE UPPER HIGH WILL TREND TOWARD THE WEST WHILE YET
ANOTHER VERY STRONG SUMMER UPPER LOW SLIDES INTO THE GREAT LAKES.
THE TRANSITION PERIOD FOR THURSDAY/FRIDAY IS ALSO LOW CONFIDENCE
DEPENDING ON HOW THE HIGH WARPS AND DRIFTS WESTWARD. A STRONG BACK
DOOR FRONT IS THEN DEPICTED SATURDAY THROUGH EARLY NEXT WEEK AS A
FOCUS MECHANISM FOR MORE CONVECTION OVER NM. THIS IS MOST CERTAINLY
NOT ANYWHERE NEAR THE TYPE OF PATTERN THAT ONE WOULD EXPECT TO SEE
OVER THE CONUS DURING LATE JULY.

GUYER

&&

.FIRE WEATHER...
WHILE TODAYS SHOWER AND STORM CROP HAS BEEN A SLOW STARTER...IT MAY
END UP TO BE NEARLY AS GOOD OR BETTER COVERAGE IN CENTRAL AND
SOUTHERN PORTIONS OF THE FORECAST AREA BY LATE AFTN OR EVE. THE BULK
OF THE BURN SCAR AREAS WILL CONTINUE TO HAVE SOME RISK OF HEAVY
RUNOFF OR WORSE THROUGH THE EVE. THE AMOUNT AND LOCATION OF THE
MAXIMUM SHOWER AND THUNDERSTORM ACTIVITY WILL VARY A FAIR DEGREE
FROM DAY TO DAY ACROSS THE NEXT 5 TO 7 DAYS...PROBABLY SHIFTING A
LITTLE WAYS TO THE EAST AND SOUTH MON AND THEN BACK TO THE WEST AND
NORTH TUE AND WED. IT BECOMES A LITTLE LESS CERTAIN THEREAFTER...AS
TO LOCATION AND DEGREE OF COVERAGE...BUT LONGER RANGE FORECAST MODEL
DATA SEEMS TO AGREE PRETTY WELL THAT A MODERATE TO STRONG BACK DOOR
COLD FRONT FOR THIS TIME OF YEAR WILL PUSH INTO AND ACROSS AT LEAST
EAST AND CENTRAL NM AND PERHAPS EVEN FARTHER WEST SAT NIGHT INTO
SUN. THIS SHOULD GENERATE A MODERATE TO ROBUST INCREASE IN SHOWERS
AND STORMS NEAR AND BEHIND ITS PASSAGE BETWEEN LATE SAT AND MON.
UNTIL THEN HOWEVER...ABOVE NORMAL TEMPERATURES AND AT LEAST SLIGHTLY
BELOW NORMAL THUNDERSTORM ACTIVITY FOR MID TO LATE JULY CAN BE
EXPECTED DUE TO A DOMINANT UPPER HIGH OVER THE REGION.

NO CRITICAL WIND SPEEDS ARE EXPECTED OVER THE NEXT 5 TO 7 DAYS AT
LEAST...COMMON FOR THIS TIME OF YEAR...BUT MINIMUM RHS HAVE REACHED
MARGINALLY CRITICAL LEVELS ACROSS A FEW SITES ACROSS NORTH NM AND
EVEN THE LOWER RIO GRANDE VALLEY. THIS MAY EXPAND SOMEWHAT BETWEEN
MON AND WED...BUT SUBSIDE SOME AGAIN BY LATE WEEK OR THE WEEKEND
HAINES INDICES ARE FORECAST TO TREND UP SOME MON AND PERHAPS
TUE...THEN DROP SOME WED AND THU BEFORE TRENDING BACK UP NEAR END OF
WEEK. OVERNIGHT RH RECOVERIES WILL VARY FROM FAIR TO VERY
GOOD...DEPENDING IN LARGE PART ON WHERE THE MORE SIGNIFICANT
RAINFALL HAS FALLEN ON A PARTICULAR DAY.

43

&&

.AVIATION...
18Z TAF CYCLE
VFR CONDITIONS AND LIGHT TO LOCALLY MODERATE WINDS LIKELY TO
PERSIST THROUGH 18Z MONDAY OUTSIDE OF ISOLATED TO SCATTERED SHRA
AND TSRA WHICH SHOULD OCCUR MAINLY BETWEEN 20Z TODAY AND 05Z
MONDAY. THE STRONGER STORMS WILL BE CAPABLE OF GENERATING BRIEF
MVFR CIGS AND VSBYS AS WELL AS MT OBSCURATIONS. TAF SITES MOST
LIKELY TO EXPERIENCE THE CONVECTION ARE LVS...TCC AND SAF AND TO A
LESSER DEGREE GUP AND ROW.

43

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  63  96  58  99 /   5   5   0   5
DULCE...........................  51  90  49  93 /  20  10  10  20
CUBA............................  57  89  54  91 /  40  10  10  20
GALLUP..........................  59  92  54  93 /  10   5   5  20
EL MORRO........................  53  82  53  86 /  20  10  10  30
GRANTS..........................  53  88  52  92 /  30  10  10  10
QUEMADO.........................  56  84  56  87 /  20  10  10  20
GLENWOOD........................  58  93  58  95 /  10   5  10  20
CHAMA...........................  47  83  47  86 /  20  30  10  30
LOS ALAMOS......................  61  85  60  87 /  40  20  10  20
PECOS...........................  58  84  57  84 /  30  30  20  30
CERRO/QUESTA....................  54  81  52  82 /  30  30  20  30
RED RIVER.......................  48  74  49  75 /  30  50  20  40
ANGEL FIRE......................  44  78  44  80 /  30  60  20  30
TAOS............................  53  85  52  88 /  30  20  20  20
MORA............................  54  83  53  83 /  30  60  20  30
ESPANOLA........................  60  91  60  94 /  30  20  10  10
SANTA FE........................  61  87  59  88 /  40  20  20  20
SANTA FE AIRPORT................  61  93  59  92 /  30  20  20  20
ALBUQUERQUE FOOTHILLS...........  66  93  65  94 /  30  10  10  10
ALBUQUERQUE HEIGHTS.............  68  96  69  96 /  30  10  10  10
ALBUQUERQUE VALLEY..............  65  97  66  97 /  30   5  10   5
ALBUQUERQUE WEST MESA...........  67  97  68  98 /  30  10  10   5
LOS LUNAS.......................  63  96  64  97 /  30   5  10   5
RIO RANCHO......................  67  98  68  98 /  30  10  10  10
SOCORRO.........................  70  99  70  99 /  40   5  10  10
SANDIA PARK/CEDAR CREST.........  62  91  61  91 /  30  20  10  20
TIJERAS.........................  62  93  60  93 /  30  10  10  20
MORIARTY/ESTANCIA...............  59  88  57  88 /  30  30  20  20
CLINES CORNERS..................  60  88  60  87 /  30  50  20  30
GRAN QUIVIRA....................  63  90  62  90 /  30  30  20  20
CARRIZOZO.......................  67  91  67  90 /  20  10  20  20
RUIDOSO.........................  59  86  59  84 /  20  40  20  30
CAPULIN.........................  62  85  61  85 /  20  40  20  20
RATON...........................  61  89  59  89 /  30  30  20  20
SPRINGER........................  61  91  60  91 /  30  30  20  20
LAS VEGAS.......................  59  86  57  85 /  30  60  20  30
CLAYTON.........................  67  94  67  95 /  20  20  30  20
ROY.............................  65  89  63  89 /  20  30  30  20
CONCHAS.........................  70  97  69  95 /  20  20  30  20
SANTA ROSA......................  68  94  69  93 /  20  20  30  20
TUCUMCARI.......................  71  97  70  96 /  20  20  30  20
CLOVIS..........................  67  92  67  92 /  20  20  20  10
PORTALES........................  69  96  69  96 /  20  20  20  10
FORT SUMNER.....................  70  96  69  94 /  20  20  20  20
ROSWELL.........................  70  98  70  96 /  20  20  20  10
PICACHO.........................  66  90  66  89 /  20  20  20  20
ELK.............................  64  84  63  84 /  20  20  30  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 20, 5:10 AM MDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
510 AM MDT SUN JUL 20 2014

NMZ501>540-211130-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
510 AM MDT SUN JUL 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

RAINFALL FROM STRONGER STORMS WILL ONCE AGAIN HAVE THE POTENTIAL
TO CREATE LOCALIZED FLASH FLOODING THIS AFTERNOON AND EVENING...ESPECIALLY
FOR BURN SCARS...AS STORM MOTION WILL BE SLOW. SMALL HAIL AND
STRONG GUSTY WINDS ARE POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

BEST CHANCES FOR STORMS AND LOCALIZED FLASH FLOODING ON MONDAY
WILL ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. THUNDERSTORM ACTIVITY
WILL SHIFT TO THE NORTHWEST THIRD OF THE STATE TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

33

In the hours before

Special weather statement, Jul 20, 1:18 PM MDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
118 PM MDT SUN JUL 20 2014

NMZ540-201945-
SOUTHWEST CHAVES COUNTY-
118 PM MDT SUN JUL 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY
THROUGH 145 PM MDT...

AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ELK...OR ABOUT 20 MILES EAST OF
CLOUDCROFT...MOVING NORTH AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM IN THE ELK
AREA...ALONG WITH FREQUENT DANGEROUS LIGHTNING. HEAVY RAIN FROM THE
STORM MAY ALSO PRODUCE HAZARDOUS WATER LEVELS IN THE RIO PENASCO.

AREAS AFFECTED BY THIS STORM INCLUDE...ELK.

&&

LAT...LON 3296 10536 3297 10534 3298 10533 3306 10533
      3306 10532 3305 10520 3284 10527 3284 10536
TIME...MOT...LOC 1917Z 192DEG 5KT 3291 10539

44
Local storm report, Jul 20, 1:54 PM MDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
154 PM MDT SUN JUL 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     NON-TSTM WND GST 18 NNE ENCINOSO         33.92N 105.34W
07/17/2014  M76 MPH          LINCOLN            NM   MESONET

            CSBF TRANSWESTERN PUMP.

&&

EVENT NUMBER ABQ1401120

GUYER
Special weather statement, Jul 20, 3:16 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
316 PM MDT SUN JUL 20 2014

NMZ508-202145-
SOUTHWEST MOUNTAINS-
316 PM MDT SUN JUL 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CATRON COUNTY THROUGH 345
PM MDT...

AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES EAST OF OLD HORSE SPRINGS...OR ABOUT 21
MILES SOUTHWEST OF DATIL...MOVING NORTH AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN
CATRON COUNTY.

&&

LAT...LON 3412 10812 3410 10782 3375 10789 3378 10812
TIME...MOT...LOC 2116Z 188DEG 17KT 3387 10801

44
Special weather statement, Jul 20, 3:48 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
348 PM MDT SUN JUL 20 2014

NMZ508-202230-
SOUTHWEST MOUNTAINS-
348 PM MDT SUN JUL 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CATRON COUNTY THROUGH 430
PM MDT...

AT 346 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF DATIL...MOVING NORTHEAST AT 10
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...DATIL.

HEAVY RAINS MAY CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER MAY QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3426 10798 3438 10774 3387 10773 3386 10803
      3404 10806
TIME...MOT...LOC 2148Z 229DEG 10KT 3395 10793

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:09 PM MDTSpecial Weather StatementABQRoosevelt51 min
Jul 19, 7:27 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt33 min
Jul 19, 7:35 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt115 min
Jul 19, 7:52 PM MDTSpecial Weather StatementABQRoosevelt38 min
Jul 19, 8:05 PM MDTSpecial Weather StatementABQRoosevelt40 min
Jul 19, 10:06 PM MDTAreal Flood AdvisoryABQChaves114 min
Jul 19, 10:55 PM MDTAreal Flood AdvisoryABQChaves110 min
Jul 20, 1:18 PM MDTSpecial Weather StatementABQ27 min
Jul 20, 1:44 PM MDTAreal Flood AdvisoryABQLincoln91 min
Jul 20, 2:37 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe113 min
Jul 20, 3:10 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe3 hr
Jul 20, 3:16 PM MDTSpecial Weather StatementABQCatron29 min
Jul 20, 3:48 PM MDTSpecial Weather StatementABQCatron42 min
Jul 20, 5:20 PM MDTAreal Flood AdvisoryABQCibola, Socorro85 min
Jul 20, 5:36 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Socorro, Valencia84 min

Nearby

Areal Flood Advisories in New Mexico, 2014Every areal flood advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.